MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC141400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2010, the patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that computed tomography (ct) images dated (b)(6) 2020, revealed the patient has a possible unknown type endoleak.The cause for the endoleak is unknown.On (b)(6) 2020, the physician reintervened and performed an angiogram.There was no visible endoleak present.However, the physician chose to re-intervene and implanted a contralateral leg endoprosthesis to extend the currently implanted contralateral leg endoprosthesis (pxc141400/7316347) for preventive measures.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Computed tomography images dated (b)(6) 2020, were sent to gore imaging services for evaluation.Per the evaluation gore imaging services was unable to confirm an endoleak using the available images provided.H6: code 216- the review of the manufacturing paperwork verified that these lots met all pre-release specifications.H6: code 22- the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10309043
Report Number2017233-2020-01042
Device Sequence Number2261176
Product Code MIH
UDI-Device Identifier00733132609963
UDI-Public00733132609963
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/31/2012
Device Model NumberPXC141400
Device Catalogue NumberPXC141400
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer06/24/2020
06/24/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date12/03/2020
01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR